# SDR CA130730002

- Difficulty date: July 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,800 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO540AE1A5
- Condition: Making Metal
- Part time: 2,735 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION THE ENGINE OIL FILTER WAS FOUND TO HAVE EXCESSIVE METAL CONTAMINATION.  ENGINE REPLACED.
